How can taking prempro affect my vision?

Advertisement
Advertisement

The estrogen in Prempro can change the shape of your cornea. This may make it more difficult to wear contact lenses. Also, there have been reports of blood clots in the retina. You may notice that your vision is not as clear as before or that you do not see distances as well. Talk to your doctor or pharmacist about how your hormone replacement therapy may affect your ability to wear contact lenses. Also, if your vision changes while taking Prempro, see your ophthalmologist (eye doctor).

Continue Learning about Endocrine-Metabolic Agent

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.